Lancaster EPrints

Optimal control in a fuzzy environment.

Filev, Dimitar and Angelov, Plamen (1992) Optimal control in a fuzzy environment. Yugoslav Journal of Operations Research, 2 (1). pp. 33-43. ISSN 0354-0243

Full text not available from this repository.

Abstract

More realistic formulations of optimal control problems are proposed in the paper. Fuzzy seta are used to represent the impreciseness and non-reproducibility of the experimental data and subjectivity of the cost function(s) definition. The problem is transformed via Bellman-Zadeh's approach to the crisp (nonfuzzy) optimal control problem. Illustrative numerical examples are presented.

Item Type: Article
Journal or Publication Title: Yugoslav Journal of Operations Research
Uncontrolled Keywords: fuzzy mathematical programming ; fuzzy optimal control ; fuzzy decision making
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Departments: Faculty of Science and Technology > School of Computing & Communications
ID Code: 27108
Deposited By: Dr. Plamen Angelov
Deposited On: 30 Sep 2009 16:20
Refereed?: Yes
Published?: Published
Last Modified: 03 Jun 2014 16:41
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/27108

Actions (login required)

View Item